MathSciNet Relay Station
MathSciNet bibliographic data
MR2653074 35A35 (35Q40)
Misirli, Emine; Gurefe, Yusuf Exact solutions of the Drinfel'd-Sokolov-Wilson equation using the Exp-function method. Appl. Math. Comput. 216 (2010), no. 9, 2623–2627.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement